Ask an Eye Doctor and Get an Answer ASAP
Hello, Welcome to Pearl.com
Are you available for chat now?
Hello, yes, I am!
As the syringing ( irrigation) test has shown patency of the lacrimal drainage ducts it looks like the watering is more so due to a functional block in the ducts or due to active secretion of excessive tears due to an eye allergy.
Do you have recurrent bouts of nasal block/common cold ?
I used to-not so much anymore.
Right now things (my nose...LOL) is pretty clear.
But my eyes do still itch-I use Zatador for that.
Ok. Looks like there is functional block either.. But the itching sensation along with watering of eyes suggests that there could be an eye allergy still going on and not responding to Zaditor alone.
I have ceased using make-up and have put nothing on my eyes except cortisone (1%) to reduce swelling per MD instruction. That was last week, though. This week no make-up.
I also use Zyrtec.
Pataday ( olopatadine) eye drops are more effective than Zaditor and can be used as 1 drop, twice a day for 2-3 weeks.
Is that over the counter?
Zyrtec will definitely help to reduce the allergic symptoms.
No, Pataday is a prescription medicine.
OK, I will call the MD tomorrow and see if he will prescribe that. I think you are right about the allergies. They have been pretty bad this year for me mainly manifesting in my eyes.
That would be a good idea.
Thank you Dr. Desai! I really do appreciate your input-wedding in two days. I want tears of joy, not allergy tears!
I wish you a very happy wedding and have a great day with no tears of allergy!
Thank you! Best wishes to you as well!
Please feel free to ask follow up questions if any.
Thank you and best wishes.
It was a pleasure to have answered this question.Experts are credited only if a positive rating is given and not otherwise. So do remember to give your rating. A positive rating is what I aim for and we can continue to interact till you get a satisfactory response.A positive feedback and /or bonus are most welcome and appreciated.Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist